20 Sep 2009
Yes, loss of appetite is a common, less serious side effect of amitriptyline. It is persists, please see your doctor.
Other known side effects of amitriptyline are stated below:
Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Amitriptyline:
Blurred vision; change in sexual desire or ability; constipation; diarrhea; dizziness; drowsiness; dry mouth; headache; loss of appetite; nausea; tiredness; trouble sleeping; weakness.
Seek medical attention right away if any of these SEVERE side effects occur when using Amitriptyline:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); chest pain; confusion; dark urine; delusions; difficulty speaking or swallowing; fainting; fast or irregular heartbeat; fever, chills, or sore throat; hallucinations; new or worsening agitation, anxiety, panic attacks, aggressiveness, impulsiveness, irritability, hostility, exaggerated feeling of well-being, restlessness, or inability to sit still; numbness or tingling in an arm or leg; one-sided weakness; seizures; severe or persistent dizziness or headache; severe or persistent trouble sleeping; slurred speech; suicidal thoughts or actions; tremor; trouble urinating; uncontrolled muscle movements (eg, of face, tongue, arms, legs); unusual bleeding or bruising; unusual or severe mental or mood changes; vision problems; yellowing of the skin or eyes.
- Amitriptyline Information for Consumers
- Amitriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Remeron - have no appetite during the day & feel hungry after I take it, does anyone else have this?
Have taken Remeron for two months now. Helps me sleep and feel a little hungry after I take it. Have no appetite in the day at all. Has anyone else ...
2 answers • 7 Feb 2011
1 answer • 11 Aug 2013
Since I started pentasa, I have a huge capacity for food. I've gained 30 lbs. This is not normal for me. I seem hungry all the time. I did have ...
2 answers • 2 Sep 2013
Started with just one pill. After a few days decided to take two pills. Always with food. So far no changes in my appetite. In fact, I always feel ...
0 answers • 7 days ago